# SDR COMA9960270

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Part number: 601R9720413
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SHIELD HAS A CRACK AT THE 7 O'CLOCK POSITION.  REPAIRED PER CANADAIR REO 601R-49-81-003.
